# SDR REXA2022050800318

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 33,574 hours, 23,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FORMER ON PAX DOOR IS CORRODED ON LOWER ATTACH FLANGE. REMOVED AND REPLACED PAX DOOR FWD FORMER ANGEL IAW CRJ900 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
